# SDR 05FDEA01499

- Difficulty date: May 31, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 45,706 hours, 9,057 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Case
- Part number: 1538M8G21
- Part serial: 3A037CDW
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, LT FAN CASE APPROXIMATELY 7 - 8 O' CLOCK POSITION, FOUND CRACKED PROPAGATED THRU STOP DRILL HOLE AT AFT CRADLE MOUNT FLANGE. REPAIRED PER AMM 72-33-00-300-801.
